Hexamethylene bisacetamide-induced cutaneous vasculitis

E. K. Rowinsky, W. P. McGuire, G. J. Anhalt, D. S. Ettinger, R. C. Donehower

Research output: Contribution to journalArticlepeer-review

Abstract

Nonthrombocytopenic purpura developed in a patient receiving hexamethylene bisacetamide, a tumor-differentiating agent in vitro that is in phase I clinical trials. Histopathological examination revealed features of leukocytoclastic vasculitis with deposition of IgA and complement in the dermal vasculature. Leukocytoclastic vasculitis, an extremely rare complication of therapy with antineoplastic agents, is reported to alert others using this compound of this association.

Original languageEnglish (US)
Pages (from-to)471-474
Number of pages4
JournalCancer Treatment Reports
Volume71
Issue number5
StatePublished - Sep 15 1987

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Hexamethylene bisacetamide-induced cutaneous vasculitis'. Together they form a unique fingerprint.

Cite this